Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 187, NWS Dodge City, KS

June 24, 2013Edwards County, Ford County, Kiowa County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 24, 2013, 8:06 PM CDT for Edwards County, Ford County, Kiowa County, Kansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2013, 8:06 PM CDT (01:06 UTC)
Expired
Jun 24, 2013, 8:30 PM CDT
In force
24 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
2.5 in
Wind
60.0 mph

Counties Edwards County, KS, Ford County, KS, Kiowa County, KS

The radar

The Dodge City radar (KDDC), 41 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 5:33 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 771 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
771 J/kg
Mixed-layer CIN
-336 J/kg
Mixed-layer LCL
1915 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

204 
WUUS53 KDDC 250106
SVRDDC
KSC047-057-097-250130-
/O.NEW.KDDC.SV.W.0187.130625T0106Z-130625T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
806 PM CDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
  EAST CENTRAL FORD COUNTY IN SOUTHWEST KANSAS...
  NORTHWESTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 830 PM CDT

* AT 802 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
  WINDHORST...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...UP TO TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WINDHORST...CENTERVIEW AND KINSLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3776 9978 3800 9934 3800 9929 3768 9915
      3759 9968
TIME...MOT...LOC 0107Z 245DEG 29KT 3771 9962

HAIL...2.50IN
WIND...60MPH

$$

WAH
2 follow-up statements
040 
WWUS53 KDDC 250117
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
817 PM CDT MON JUN 24 2013

KSC047-057-097-250130-
/O.CON.KDDC.SV.W.0187.000000T0000Z-130625T0130Z/
KIOWA KS-EDWARDS KS-FORD KS-
817 PM CDT MON JUN 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
FORD...WESTERN EDWARDS AND NORTHWESTERN KIOWA COUNTIES UNTIL 830 PM
CDT...

AT 814 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF WINDHORST...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CENTERVIEW AND KINSLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3767 9960 3780 9968 3799 9931 3782 9921
      3775 9918
TIME...MOT...LOC 0117Z 245DEG 29KT 3774 9953

HAIL...1.00IN
WIND...60MPH

$$

WAH
592 
WWUS53 KDDC 250124
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
824 PM CDT MON JUN 24 2013

KSC047-057-097-250134-
/O.EXP.KDDC.SV.W.0187.000000T0000Z-130625T0130Z/
KIOWA KS-EDWARDS KS-FORD KS-
824 PM CDT MON JUN 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FORD...WESTERN
EDWARDS AND NORTHWESTERN KIOWA COUNTIES WILL EXPIRE AT 830 PM CDT/730
PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3767 9960 3780 9968 3799 9931 3782 9921
      3775 9918
TIME...MOT...LOC 0124Z 245DEG 29KT 3776 9946

$$

WAH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:35 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jun 24, 6:35 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
635 PM CDT MON JUN 24 2013

...UPDATED FOR AVIATION DISCUSSION...

.SYNOPSIS...
ISSUED AT 353 PM CDT MON JUN 24 2013

A FAIRLY STRONG SHORTWAVE TROUGH BY LATE JUNE STANDARDS WAS
APPROACHING THE SOUTHERN AND CENTRAL HIGH PLAINS THIS AFTERNOON.
AHEAD OF THIS FEATURE, STRONG SURFACE TROUGH HAD DEVELOPED OVER THE
HIGH PLAINS, WITH STRONG SOUTHERLY WINDS ACROSS SOUTHWEST KANSAS.
ELEVATED CONVECTION IN ADVANCE OF THIS SYSTEM DEVELOPED THIS MORNING
EAST OF DODGE CITY AND THEN MOVED EAST AND WEAKENED. ANOTHER BATCH
OF ELEVATED CONVECTION DEVELOPED WEST OF A SURFACE DRYLINE IN
SOUTHEAST COLORADO AND MOVED INTO FAR SOUTHWEST KANSAS THIS
AFTERNOON. SURFACE BASED CONVECTION HAD NOT YET DEVELOPED AS OF 3
PM.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 353 PM CDT MON JUN 24 2013

THE SHORT RANGE HRRR DOES INDICATE STORMS DEVELOPING IN THE TEXAS
AND OKLAHOMA PANHANDLES THIS AFTERNOON AS UPPER LEVEL FORCING
AIDS IN LOW LEVEL CONVERGENCE ALONG THE DRYLINE. GIVEN THE FAIRLY
STRONG MID LEVEL FLOW FROM THE SOUTHWEST, THIS CONVECTION SHOULD
MOVE NORTHEASTWARD FAIRLY RAPIDLY INTO SOUTHWEST KANSAS THIS
EVENING. SURFACE BASED CAPE VALUES WERE APPROACHING 3000 J/KG FROM
THE TEXAS PANHANDLE INTO SOUTHWEST KANSAS AHEAD OF THE DRYLINE.
0-6 KM BULK SHEAR WAS APPROACHING 40 KTS IN THIS SAME AREA, BUT
LOW LEVEL SHEAR WAS VERY WEAK. GIVEN THE EXPECTED HIGH DEWPOINT
DEPRESSIONS AND RESULTANT HIGH CLOUD BASES, THE STORMS MAY DEVELOP
QUITE A BIT OF OUTFLOW, AND THIS MAY LIMIT THE SEVERITY AS FAR AS
HAIL SIZE IS CONCERNED (SINCE THE STORMS MAY NOT REMAIN AS
SUPERCELL STRUCTURES AS LONG). BUT HAIL AS LARGE AS GOLFBALLS IS
POSSIBLE WITH THE STRONGEST STORMS. IT IS UNCLEAR HOW ORGANIZED
THE STORMS WILL BE AND HOW WIDESPREAD AND HEAVY THE RESULTANT
RAINFALL WOULD BE. BUT STORM CHANCES WERE INCREASED TO 30-40% FOR
PARTS OF SOUTHWEST KANSAS INCLUDING DODGE CITY, JETMORE AND LARNED
GIVEN THE SIGNIFICANT FORCING AND SURFACE BASED CAPE.

AFTER THE AFOREMENTIONED SHORTWAVE TROUGH PASSES TONIGHT AND WITH
THE LOSS OF DAYTIME HEATING, STORM CHANCES WILL DIMINISH RAPIDLY BY
LATE EVENING. THE LOW LEVEL WINDS WILL BEGIN TO VEER AS WELL AND
THIS WILL RESULT IN THE AXIS OF DEEP MOISTURE SHIFTING EASTWARD.
SOUTHWEST WINDS AT 15 KTS EVEN LATE TONIGHT WILL PREVENT TEMPERATURES
FROM DROPPING BELOW THE LOWER 70S AT DODGE CITY, HAYS AND PRATT,
WITH ONLY SLIGHTLY COOLER READINGS NEAR THE COLORADO BORDER.

BEHIND THE SHORTWAVE TROUGH, A WEAK COLD FRONT WILL PROGRESS INTO
CENTRAL KANSAS TUESDAY AFTERNOON, WITH A TRAILING DRYLINE EAST OF
DODGE CITY AND INTO THE PANHANDLES. VERY HOT TEMPERATURES FROM 103
TO 106F ARE EXPECTED IMMEDIATELY BEHIND THE DRYLINE WHERE THE LOW
LEVEL AIR HAS MOVED DOWNSLOPE AND WARMED ADIABATICALLY. ONLY
SLIGHTLY COOLER AIR CAN BE EXPECTED IN FAR WESTERN KANSAS ON THE
HIGHER TERRAIN, AND BEHIND THE WEAK COLD FRONT FROM WAKEENEY TO
DIGHTON. THUNDERSTORMS ARE NOT EXPECTED TUESDAY AFTERNOON GIVEN
THE LACK OF FORCING IN THE WAKE OF THE SHORTWAVE TROUGH AND SINCE
THE LOW LEVEL MOIST AXIS WILL HAVE SHIFTED FURTHER EAST BY THE
TIME OF PEAK HEATING.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 336 PM CDT MON JUN 24 2013

ZONAL FLOW ALOFT WILL BE IN PLACE OVER THE LOWER 48 STATES AT THE
BEGINNING OF THE EXTENDED PERIOD. A SHORTWAVE TROUGH THAT IS NOW
MOVING THROUGH THE GREAT BASIN AND DESERT SOUTHWEST WILL BE EXITING
THE NORTHERN AND CENTRAL PLAINS TUESDAY EVENING. THIS SYSTEM WILL
BRING A WEAK FRONTAL BOUNDARY SOUTH ACROSS WESTERN KANSAS IN ITS
WAKE LATE TUESDAY AFTERNOON AND EVENING. PRECIPITATION CHANCES LOOK
FAIRLY SMALL GIVEN THE LACK OF UPPER SUPPORT AND A FAIRLY DRY
AIRMASS.

THROUGH THE MIDDLE PART OF THE WEEK, 500 MILLIBAR HEIGHTS WILL BE
BUILDING OVER THE WESTERN AND CENTRAL PART OF THE COUNTRY. WITH
INCREASING THICKNESS VALUES OVER WESTERN KANSAS WE SHOULD SEE
DAYTIME HIGH TEMPERATURES WARMING BACK UP TO AROUND OR ABOVE 100
DEGREES ESPECIALLY BY THURSDAY. THE UPPER RIDGE BECOMES MORE
AMPLIFIED OVER WESTERN NORTH AMERICA TOWARD THE UPCOMING WEEKEND
WITH UPPER LEVEL FLOW BECOMING MORE NORTHWESTERLY OVER THE CENTRAL
PLAINS. A WEAK FRONTAL BOUNDARY IS FORECAST TO MOVE SOUTH THROUGH
THE CENTRAL HIGH PLAINS EARLY FRIDAY WITH EASTERLY UPSLOPE FLOW
SETTING UP INTO THE EASTERN SLOPES OF THE ROCKIES. AFTERNOON
THUNDERSTORMS SHOULD DEVELOP OFF THE FRONT RANGE. GIVEN THE UPPER
LEVEL FLOW, SOME OF THESE COULD MOVE INTO FAR WESTERN KANSAS FRIDAY
EVENING.

THE UPPER LEVEL FLOW OVER THE CENTRAL PART OF THE COUNTRY BECOMES
EVEN MORE MERIDIONAL THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK.
THE MEDIUM RANGE MODELS HAVE ALL BEEN TRENDING IN THIS DIRECTION
THROUGH THE PAST FEW RUNS. THINK THAT THE CURRENT WEEK TWO OUTLOOK
SHOULD BE TRENDED BACK TO AT LEAST NEAR NORMAL TEMPERATURES FOR NOW
BUT BASED ON FORECAST TEMPERATURES, WE COULD BE EVEN COOLER.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 625 PM CDT MON JUN 24 2013

SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP ALONG
AND EAST OF A SURFACE BOUNDARY THAT EXTENDED FROM JUST WEST OF
DODGE CITY INTO NORTH CENTRAL KANSAS EARLY THIS EVENING. BRIEF
PERIODS OF WIND GUSTS UP TO 45 MPH, HAIL, AND HEAVY RAIN THAT WILL
REDUCE VISIBILITIES TO LESS THAN ONE MILE WILL BRIEFLY BE POSSIBLE
FROM A FEW OF THE STRONGER STORMS. AT THIS TIME WILL BASE TIMING
OF THESE THUNDERSTORMS ON LATEST RADAR TRENDS AND HRRR WHICH
INDICATES DODGE CITY AND HAYS WILL BE MAINLY IMPACTED FROM THESE
STORMS. DODGE CITY UNTIL 0030 AND HAYS BETWEEN 02Z AND 04Z. AFTER
THE STORMS PASS THE WINDS WILL SUBSIDE TO AROUND 15KNOTS AND VFR
CONDITIONS ARE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  74 105  69 101 /  80   0   0   0
GCK  72 104  65 101 /  20   0   0   0
EHA  70 103  66 101 /  20   0   0   0
LBL  74 105  68 104 /  30   0   0   0
HYS  74 104  70 101 /  30   0   0   0
P28  74 100  74 101 /  20   0   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ030-031-043>046-
062>066-075>081-085>090.

RED FLAG WARNING UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR
KSZ061-062-074.

&&

SYNOPSIS...FINCH
SHORT TERM...FINCH
LONG TERM...GERARD
AVIATION...BURGERT
Hazardous weather outlook, Jun 24, 10:38 AM CDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1038 AM CDT MON JUN 24 2013

KSZ030-031-043>046-061>066-074>081-084>090-251115-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1038 AM CDT MON JUN 24 2013 /938 AM MDT MON JUN 24 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.
HAIL AS LARGE AS GOLF BALL SIZE IS POSSIBLE WITH THE STRONGEST STORMS.
THE BEST CHANCE OF STORMS IS ALONG AND NEAR A LINE FROM LIBERAL TO
CIMARRON TO JETMORE TO WAKEENEY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS MAY NE NEEDED THIS AFTERNOON AND EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

FINCH

In the hours before

Local storm report, Jun 24, 6:53 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
653 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     3 WNW BELLEFONT         37.89N 99.70W
06/24/2013  E60.00 MPH       FORD               KS   PUBLIC

&&

MSCOTT
Special weather statement, Jun 24, 7:24 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
724 PM CDT MON JUN 24 2013

KSZ065-066-079-080-250115-
EDWARDS-KIOWA-PAWNEE-STAFFORD-
724 PM CDT MON JUN 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR EDWARDS...NORTHERN KIOWA...
SOUTHEASTERN PAWNEE AND SOUTHWESTERN STAFFORD COUNTIES...

AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CENTERVIEW...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3797 9862 3768 9938 3790 9956 3827 9902
TIME...MOT...LOC 0024Z 240DEG 32KT 3784 9927

WAH
Local storm report, Jun 24, 7:30 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
730 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             9 WNW FOWLER            37.45N 100.34W
06/24/2013  M2.00 INCH       MEADE              KS   TRAINED SPOTTER

0715 PM     HAIL             3 S THE HAGGARD ELEV    37.58N 100.31W
06/24/2013  M1.00 INCH       GRAY               KS   EMERGENCY MNGR

&&

RBURG
Local storm report, Jun 24, 7:35 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
735 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             10 ESE ENSIGN           37.59N 100.07W
06/24/2013  E1.00 INCH       FORD               KS   PUBLIC

&&

MSCOTT
Local storm report, Jun 24, 7:41 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
741 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             6 ESE ENSIGN            37.62N 100.12W
06/24/2013  E0.75 INCH       FORD               KS   FIRE DEPT/RESCUE

0731 PM     HAIL             SSW ENSIGN              37.65N 100.23W
06/24/2013  E0.75 INCH       GRAY               KS   EMERGENCY MNGR

0737 PM     HAIL             3 E ENSIGN              37.65N 100.18W
06/24/2013  E1.00 INCH       FORD               KS   FIRE DEPT/RESCUE

            THE HAIL RANGED FROM NICKEL TO QUARTER SIZE.

&&

GERARD
Local storm report, Jun 24, 7:55 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
755 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             12 N MEADE              37.46N 100.34W
06/24/2013  M2.75 INCH       MEADE              KS   BROADCAST MEDIA

&&

RBURG

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:05 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Meade25 min
Jun 24, 7:24 PM CDTSpecial Weather StatementDDCEdwards, Stafford51 min
Jun 24, 7:41 PM CDTSevere Thunderstorm WarningDDCFord49 min
Jun 24, 8:25 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Kiowa50 min
Jun 24, 8:49 PM CDTSevere Thunderstorm WarningDDCFord, Kiowa26 min
Jun 24, 9:11 PM CDTSevere Thunderstorm WarningDDCKiowa, Pratt49 min
Jun 24, 9:45 PM CDTSpecial Weather StatementDDCPratt45 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.